# SDR REXA2014121401189

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 23,800 hours, 21,039 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FIRE EXTINGUISHER PRESS IS LOW OUT OF THE GREEN.  R & R PORTABLE FIRE EXTINGUISHER IAW AMM 26-23-01.
